# SDR SABA980045

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 943
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 5137 - CLT-RWI - ON APPROACH FOR LANDING, LANDING GEAR WAS EXTENDED.  A UNSAFE GEAR ON THE LEFT MAIN WAS INDICATED.  AIR CREW DECLARED A INFLIGHT EMERGENCY.  AIRCRAFT DID A FLYBY.  TOWER TOLD THE AIRCREW THAT THREE GEAR WAS EXTENDED.  AIRCRAFT LANDED AT RWI WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND A BAD BULB IN THE LEFT GEAR POSITION.  REMOVED AND REPLACED BULB, SYSTEM OPS CHECKED GOOD.  (M)
